# SDR ASAA9680249

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 4928806501
- Condition: Out Of Adjust
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 383, CREW REPORTED THE L-1 DOOR STICKS IN THE OPEN POSITION.  ADJUSTED THE HOLD OPEN HOOK AND DOOR OPERATED NORMALLY.  (M)
